# SDR ASAA2022012837281

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 50,170 hours, 15,004 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2705
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 76,633 hours, 35,593 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP H (CONT CABIN) ILLUMINATED, DID NOT RESET WITH QRH PROCEDURE. GROUNDED - YES. PERFORMED PTC BITE REF B737-800 FIM 21-62 TASK 801 FOUND #2 PZTC FAULTING "FLT DECK TRIM VALVE". CONTROLLER WOULD NOT RESET C/B RESET NO HELP. REPLACED CONTROL CABIN TEMPERATURE CONTROL VALVE PERB737-800 AMM 21-51-10 OP CHECKS GOOD AT THIS TIME. BITE CHECK CLEAR OF FAULTS AT THIS TIME.
